# SDR SWIA202156589

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 399 TO 409+128 RBL 9 APPROX. HAS CORROSION AS MARKED   (C-CHECK) RO 3/2/2021   REMOVED AND  REPLACED WITH NEW SERVICEABLE PN 601R31032-21 FROM FS399-FS409+126 RBL9 REF CRJ200 AMM 53-01-11-000-802.  TUC8607 CAL DUE:28-FEB-22
